Translator Disclaimer
1997 Spacelike graphs with prescribed mean curvature
Marie Françoise Bidaut-Veron, Andrea Ratto
Differential Integral Equations 10(5): 1003-1017 (1997).

Abstract

We describe all the rotationally symmetric spacelike graphs $G_u=\bigl( x,u(\vert x\vert)\bigr)$ in Minkowsky's space whose mean curvature is a prescribed function $f$ of $u$. In particular, we prove the existence of regular and singular solutions by means of a fixed-point theorem, and we study the global behaviour of solutions in the case $f(u)\cdot u$ does not change sign.

Citation

Download Citation

Marie Françoise Bidaut-Veron. Andrea Ratto. "Spacelike graphs with prescribed mean curvature." Differential Integral Equations 10 (5) 1003 - 1017, 1997.

Information

Published: 1997
First available in Project Euclid: 1 May 2013

zbMATH: 0892.53025
MathSciNet: MR1741763

Subjects:
Primary: 53A10
Secondary: 35J60

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.10 • No. 5 • 1997
Back to Top